Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Goffman and Neugebauer


Author: A. P. Baisnab
Journal: Proc. Amer. Math. Soc. 23 (1969), 573-579
MSC: Primary 26.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0245740-5
MathSciNet review: 0245740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Goffman and C. J. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 0118792 (22:9562)
  • [2] R. L. Jeffery, The theory of functions of a real variable, Math. Exposition, no. 6, Univ. of Toronto Press, Ontario, 1951. MR 0043162 (13:216b)
  • [3] S. Saks, Theory of integrals, Warszawa-Lwow, 1937.
  • [4] I. P. Natanson, Theory of functions of a real variable. Vol. I, Constable & Co.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.50

Retrieve articles in all journals with MSC: 26.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245740-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society